# SDR CA020405025

- Difficulty date: November 14, 2001
- Submitted: April 26, 2002
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 9,108 hours
- Engine: Allsn 250C20B
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Bulkhead
- Part number: 206030446001F
- Condition: Cracked
- Location: T/R Gearbox Bay
- Component: Tailboom Assemb, Bell, 206B
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND DURING INSPECTION IN AFT LT TAIL ROTOR GEARBOX MOUNTING AREA.
